Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A new type of vector field and invariant differential systems


Author: H. H. Johnson
Journal: Proc. Amer. Math. Soc. 15 (1964), 675-678
MSC: Primary 57.50; Secondary 57.70
DOI: https://doi.org/10.1090/S0002-9939-1964-0169182-1
MathSciNet review: 0169182
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.50, 57.70

Retrieve articles in all journals with MSC: 57.50, 57.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0169182-1
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society